MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported via a fisher & paykel (f&p) healthcare field representative that the rt380 adult dual heated evaqua2 breathing circuit failed the pre-use leak test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject rt380 adult dual heated evaqua2 breathing circuit, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: the subject rt380 adult dual heated evaqua2 breathing circuit was not provided to f&p healthcare for evaluation as it was confirmed to be discarded.Visual inspection of the provided photographs of the subject rt380 adult dual heated evaqua2 breathing circuit, observed a hole in the inspiratory, confirming the reported issue.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, f&p healthcare's investigation was unable to determine the cause of the reported issue.All rt380 adult dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The user instructions that accompany the rt380 adult dual heated evaqua2 breathing circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use,and replace if damaged.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25436643
Report Number9611451-2026-01814
Device Sequence Number10335246
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2104052721(11)251111(17)301111
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2104052721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown